Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 65, NWS Albuquerque, NM

August 4, 20134 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2013, 12:59 PM MDT for 4 counties in New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2013, 12:59 PM MDT (18:59 UTC)
Expired
Aug 4, 2013, 3:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 94 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
2006 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WGUS55 KABQ 041859
FFWABQ
NMC028-039-043-049-042100-
/O.NEW.KABQ.FF.W.0065.130804T1859Z-130804T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1259 PM MDT SUN AUG 4 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  NORTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 300 PM MDT

* AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS 10 MILES NORTHWEST 
  OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY 
  STATIONARY. TWO OR MORE INCHES OF RAIN CAN FALL IN ONE HOUR OR     
  LESS FROM THESE THUNDERSTORMS. 

  THIS WILL IMPACT THE THOMPSON RIDGE BURN SCAR INCLUDING BUT NOT
  LIMITED TO SULPHUR CREEK ROAD...SULPHUR SPRINGS...FREELOVE
  CANYON...MORMON CANYON...DEER CANYON...VALLES CALDERA PRESERVE
  HEADQUARTERS...REDONDO CREEK...AND REDONDO PEAK AREA.

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
  ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
  LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
  NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
  CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS AND 
THOMPSON RIDGE FIRE BURN AREAS.

&&

LAT...LON 3620 10647 3608 10595 3558 10631 3568 10655
      3583 10676

$$
2 follow-up statements
583 
WGUS75 KABQ 041925
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
125 PM MDT SUN AUG 4 2013

NMC028-039-043-049-042100-
/O.CON.KABQ.FF.W.0065.000000T0000Z-130804T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
125 PM MDT SUN AUG 4 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE...EAST CENTRAL
SANDOVAL AND LOS ALAMOS COUNTIES...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE 
LOCATED 6 MILES WEST OF LOS ALAMOS...MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  SANTA CLARA PUEBLO...
  SANTA CRUZ...
  ESPANOLA...
  CANONES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS AND
THOMPSON RIDGE FIRE BURN AREAS.

&&

LAT...LON 3620 10647 3608 10595 3558 10631 3568 10655
      3583 10676

$$
381 
WGUS75 KABQ 042013
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT SUN AUG 4 2013

NMC028-039-043-049-042100-
/O.CON.KABQ.FF.W.0065.000000T0000Z-130804T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-SANTA FE-RIO ARRIBA-
213 PM MDT SUN AUG 4 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHEASTERN RIO ARRIBA...NORTHWESTERN SANTA FE...EAST CENTRAL
SANDOVAL AND LOS ALAMOS COUNTIES...

AT 212 PM MDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS
REPORTED.  THIS STORM WAS LOCATED NEAR LOS ALAMOS...MOVING NORTH 
AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  SANTA CRUZ...
  SANTA CLARA PUEBLO...
  ESPANOLA...
  CANONES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS AND
THOMPSON RIDGE FIRE BURN AREAS.

&&

LAT...LON 3620 10647 3608 10595 3558 10631 3568 10655
      3583 10676

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 11:36 AM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 4, 11:36 AM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1136 AM MDT SUN AUG 4 2013

.AVIATION...
18Z TAF CYCLE
CONSIDERABLY MORE ACTIVE THUNDERSTORM CROP FOR WESTERN AND MUCH OF
NORTHERN NEW MEXICO TODAY...AS COMPARED TO 24-HOURS AGO. THIS
INCLUDES THE ABQ-SANTA FE CORRIDOR. STEERING FLOW GENERALLY S-SW
TO N-NE BUT WEAKER THAN YESTERDAY. AS A RESULT...ANY POTENTIAL
TSRA IMPACTS AT KSAF AND KABQ NOT EXPECTED UNTIL MID- AFTERNOON AT
THE EARLIEST. EARLIER IMPACTS AT KGUP AND KLVS AND HAVE INCLUDED
TEMPO GROUP THERE WHERE CONFIDENCE HIGHEST. FLOW REGIME FAVORABLE
FOR AREAS OF SHRA IN THE VICINITY OF KABQ LATE INTO EVENING IF NOT
PAST MIDNIGHT. ELSEWHERE...AIR MASS LEAST UNSTABLE OVER THE
SOUTHEAST PLAINS AND UNFAVORABLE STEERING FLOW WILL PRECLUDE TSRA
AT KROW. ISOLATED CONVECTION OVER EC/NE NM BUT NOT AS ROBUST AS
YESTERDAY. OUTSIDE OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON/TONIGHT...VFR CONDITIONS EXPECTED TO PREVAIL. KJ

&&

.PREV DISCUSSION...1054 AM MDT SUN AUG 4 2013...
16Z LAPS ANALYSIS AND RADAR TRENDS SHOW A LOT MORE ACTIVITY SO FAR
THIS MORNING THAN SATURDAY. STORM MOTIONS WILL TRACK NORTH BTWN 5
AND 10 MPH SO ADDED LOCALLY HEAVY WORDING TO ZONES. A WELL DEFINED
AREA OF MID LEVEL CLOUDINESS AND INSTABILITY MOVING NORTH INTO THE
WESTERN HALF OF LINCOLN AND EASTERN SOCORRO COUNTIES IS SHOWN BY
THE RUC AND HRRR TO EXPAND STORM COVERAGE THIS AFTERNOON. INCREASED
POPS TO HIGH CHANCE/LIKELY FOR MUCH OF THE CENTRAL MOUNTAIN CHAIN
EASTWARD ALONG THE EAST SLOPES. ALSO RAISED CHANCES FOR ABQ METRO
AREA GIVEN CONVECTION ALREADY DEVELOPING TO OUR SOUTH.

GUYER

.PREV DISCUSSION...324 AM MDT SUN AUG 4 2013...
SUBSIDENCE INVERSION JUST ABOVE 700MB PROGGED TO GRADUALLY DISSIPATE
EARLY THIS MORNING AS OUTFLOWS FROM STORMS OVER NE NM CONTINUES TO
PUSH SOUTHWESTWARD THROUGH THE CANYONS OF THE CENTRAL MTNS...USHERING
IN SLIGHTLY COOLER MID LEVEL AIR. NAMBUFR DATA ALSO PROGGING A
MUCH BETTER INSTABILITY PROFILE FOR THIS AFTERNOON AS SURFACE
TEMPERATURES WARM TO A DEGREE OR TWO ABOVE SATURDAY HIGHS AND 500MB
TEMPS COOL BY ABOUT 1.5C. SCATTERED THUNDERSTORMS WILL DEVELOP OVER
THE WESTERN AND NORTHERN MOUNTAINS DURING THE LATE MORNING/EARLY
AFTERNOON...THEN MOVE TO THE NORTHEAST BTWN 10-20MPH OVER THE
CENTRAL AND WEST-CENTRAL PORTIONS OF THE STATE. STORMS WILL MOVE
EASTWARD BTWN 5-10 MPH OVER THE NORTH AS THE FLOW ALOFT CURLS
CLOCKWISE AROUND THE UPPER HIGH CENTER OVER WEST TX.

AS THE UPPER HIGH CENTER INCHES EASTWARD MONDAY...500MB TEMPERATURES
COOL ANOTHER DEGREE C OR SO...MAKING FOR A SLIGHTLY MORE UNSTABLE
AIRMASS. ELY WAVE IS FORECAST BY ALL NWP MODELS TO ROUND THE BASE
OF THE UPPER HIGH AND HEAD NORTHWARD INTO AZ TUESDAY FORENOON.
DEEP SUBTROPICAL MOISTURE GETS PULLED UP IN THE SLY FLOW AHEAD OF
THE WAVE OVER NM TUESDAY AFTERNOON. BOTH NAM AND GFS DEEPEN THE
WAVE OVER SE COLORADO TUESDAY NIGHT...CLOSING IT OFF NEAR THE FOUR
CORNERS WEDNESDAY. THIS FEATURE SHOULD ACT TO HELP GET SCATTERED
TO NUMEROUS STORMS TO FIRE OVER CENTRAL AND NORTHERN NM WEDNESDAY
AS COLDER AIR ALOFT ASSOCIATED WITH THE UPPER LOW GRADUALLY INVADE
THE AREA FROM THE NORTHWEST.

UPPER LEVEL RIDGE PUMPS UP RAPIDLY OVER THE REGION THURSDAY...MAKING
FOR A DOWN DAY FOR CONVECTIVE ACTIVITY FORECAST AREA-WIDE. BOTH
GFS AND ECMWF BRING BACK THE MONSOONAL PLUME IN A HURRY THURSDAY
NIGHT AND CONTINUE IT THROUGH NEXT WEEKEND.

33

.FIRE WEATHER...
WETTING RAINS WILL FAVOR WESTERN PORTIONS OF THE FORECAST AREA TODAY
UNDER THE EASTERN-MOST EXTENT OF THE MONSOONAL MOISTURE PLUME. THE
SANGRE DE CRISTO MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST
PLAINS WILL LIKELY BENEFIT FROM WETTING RAINS AS WELL. TEMPERATURES
WILL GENERALLY BE NEAR NORMAL WEST AND ABOVE NORMAL EAST. VENT RATES
ARE FORECAST TO BE FAIR TO POOR CENTRAL AND WEST...BUT HIGHLY
DEPENDENT ON CLOUDS AND POTENTIAL RAIN-COOLING LIMITING SURFACE
HEATING.

MORE OF THE SAME ON MONDAY AS THE UPPER HIGH CENTER REMAINS TO THE
EAST OVER CENTRAL TEXAS. TUESDAY WILL BE A TRANSITION DAY AS
PRESSURE HEIGHTS DECREASE WITH AN EASTERLY WAVE MOVING AROUND THE
UPPER HIGH CIRCULATION OVER ARIZONA AND INTO THE FOUR CORNERS AREA.
THIS WILL HELP TO DESTABILIZE THE ATMOSPHERE AND SHOULD LEAD TO AN
UPTICK IN WETTING RAINS FOR MUCH OF THE AREA. A BACKDOOR FRONT WILL
GET INTO THE MIX TUESDAY NIGHT THROUGH WEDNESDAY ACROSS THE EASTERN
PLAINS AND COMBINE WITH THE EASTERLY WAVE TO BRING WETTING RAINS TO
MUCH OF THE EAST...ESPECIALLY NORTHEAST. TEMPERATURES WILL TREND
DOWN DURING THIS PERIOD ACROSS THE EAST AND HUMIDITIES WILL TREND
UP. A MORE TRADITIONAL MONSOON SYNOPTIC WEATHER PATTERN LOOKS TO
DEVELOP BY THE END OF THE WORK WEEK...WITH THE UPPER HIGH NEAR THE
ARKLATEX AND A WEST COAST TROUGH ALLOWING FOR DEEP SOUTHERLIES
ACROSS NEW MEXICO. NO END IN SIGHT TO DAILY ROUNDS OF WETTING
SHOWERS AND STORMS.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 4, 4:41 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 AM MDT SUN AUG 4 2013

NMZ501>540-051130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
441 AM MDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS ONCE AGAIN
TODAY WITH ISOLATED STORMS ELSEWHERE. LOCALIZED HEAVY RAIN ALONG WITH
THE POTENTIAL FOR FLASH FLOODING IN AND NEAR RECENT BURN SCARS IS
POSSIBLE THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE THE RULE ONCE AGAIN MONDAY
AFTERNOON AND EVENING. THE MOST ACTIVE THUNDERSTORM DAY OF THE
UPCOMING WORK WEEK APPEARS TO BE TUESDAY AS DEEP MONSOON MOISTURE
MOVES NORTHWARD THROUGH NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:13 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr
Aug 3, 7:00 PM MDTFlash Flood WarningABQHarding, Union2 hr
Aug 3, 7:14 PM MDTAreal Flood AdvisoryABQHarding3 hr
Aug 3, 7:19 PM MDTAreal Flood AdvisoryABQUnion56 min
Aug 3, 8:05 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel85 min
Aug 3, 8:43 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 3, 9:38 PM MDTSpecial Weather StatementABQCurry22 min
Aug 3, 9:59 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 3, 11:14 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 3, 11:23 PM MDTAreal Flood AdvisoryABQColfax, Union112 min
Aug 3, 11:56 PM MDTAreal Flood AdvisoryABQColfax109 min
Aug 4, 1:19 AM MDTAreal Flood AdvisoryABQUnion116 min
Aug 4, 12:30 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 4, 12:37 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe, Taos113 min
Aug 4, 1:15 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Aug 4, 1:29 PM MDTAreal Flood AdvisoryABQCibola91 min
Aug 4, 2:07 PM MDTSpecial Weather StatementABQColfax38 min
Aug 4, 2:17 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 4, 2:38 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel112 min
Aug 4, 2:45 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe90 min
Aug 4, 2:52 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance, Valencia83 min
Aug 4, 3:01 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe119 min
Aug 4, 3:17 PM MDTFlash Flood WarningABQColfax118 min
Aug 4, 3:40 PM MDTAreal Flood AdvisoryABQGuadalupe, Mora, San Miguel2 hr
Aug 4, 4:17 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 4, 4:30 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel2 hr
Aug 4, 4:38 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe112 min
Aug 4, 4:48 PM MDTAreal Flood AdvisoryABQCibola117 min
Aug 4, 5:19 PM MDTAreal Flood AdvisoryABQColfax116 min
Aug 4, 5:50 PM MDTAreal Flood AdvisoryABQSocorro, Valencia85 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.